# SDR SWAA2022030397626

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB IS CRACKED AT RIB STA. 129.5 3RD VERTICAL STIFFENER AFT. / INSTALLED CATEGORY A RIB REPAIR PER SRM SRM 55-10-09-2R-4 AND EA 1-755-4365.
